# SDR AWXA200300821

- Difficulty date: July 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53974920011
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK .25 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT CEILING PANEL FORWARD PROFILE AT FORWARD END OF FR 51, Y1397.  MAINTENANCE CUT OUT DAMAGED SECTION OF PROFILE AT FORWARD END OF FR 51, Y1397; FABRICATED A SPLICE REPAIR AND FILLER; INSTALLED REPAIR PART IAW AWA ER 26-5320- 03154-SS1.
